# SDR DL767050067

- Difficulty date: January 28, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N110DL
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 68,407 hours, 32,657 cycles
- Engine: Ge CF680
- Engine time: 19,821 hours, 30,266 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part serial: P1848
- Condition: Failed
- Location: Apu
- Part time: 19,821 hours, 30,266 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE RUNNING APU ON GND WITH PACKS ON MTC NOTICED SMOKE IN THE CABIN AND SMOKE OUT OF APU EXHAUST.  FOUND APU COMPRESSOR OUTLET DRIPPING OIL.  REPLACED APU.
